# SDR GTIA2017100702186

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 41,138 hours, 19,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-60-00. OPS CHECKED OK.  ACFT OK FOR SERVICE.
